Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quivers with relations of Harada algebras


Author: Kota Yamaura
Journal: Proc. Amer. Math. Soc. 138 (2010), 47-59
MSC (2000): Primary 16G10; Secondary 16G70, 18E30
DOI: https://doi.org/10.1090/S0002-9939-09-10006-0
Published electronically: August 20, 2009
MathSciNet review: 2550169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a finite dimensional algebra $ R$, we give an explicit description of quivers with relations of block extensions of $ R$. As an application, we describe quivers with relations of Harada algebras by using those of the corresponding quasi-Frobenius algebras.


References [Enhancements On Off] (What's this?)

  • 1. F. W. Anderson, K. R. Fuller: Rings and Categories of Modules (second edition), Graduate Texts in Math., 13, Springer-Verlag, Heidelberg-New York-Berlin (1992). MR 1245487 (94i:16001)
  • 2. I. Assem, D. Simson, A. Skowroński: Elements of the Representation Theory of Associative Algebras, London Mathematical Society Student Texts, 65, Cambridge University Press (2006). MR 2197389 (2006j:16020)
  • 3. M. Auslander, I. Reiten: $ k$-Gorenstein algebras and syzygy modules, J. Pure Appl. Algebra 92 (1994), 1-27. MR 1259667 (95d:16008)
  • 4. M. Auslander, I. Reiten, S. Smalø: Representation Theory of Artin Algebras, Cambridge Studies in Advanced Mathematics, 36, Cambridge University Press (1995). MR 1314422 (96c:16015)
  • 5. Y. Baba, K. Iwase: On quasi-Harada rings, J. Algebra 185 (1996), 544-570. MR 1417385 (98a:16026)
  • 6. Y. Baba, K. Oshiro: Classical Artinian Rings and Related Topics, preprint.
  • 7. R. Fossum, P. Griffith, I. Reiten: Trivial Extensions of Abelian Categories, Lecture Notes in Mathematics, Vol. 456, Springer-Verlag, Berlin-New York (1975). MR 0389981 (52:10810)
  • 8. M. Harada: Nonsmall modules and noncosmall modules, Ring Theory. Proceedings of 1978 Antwerp Conference, Dekker, New York (1979), 669-690. MR 0563315 (81c:16022)
  • 9. K. Koike: Almost self-duality and Harada rings, J. Algebra 254 (2002), 336-361. MR 1933873 (2004a:16006)
  • 10. K. Oshiro: Lifting modules, extending modules and their applications to QF-rings, Hokkaido Math. J. 13 (1984), 310-338. MR 764267 (86b:16008a)
  • 11. K. Oshiro: Lifting modules, extending modules and their applications to generalized uniserial rings, Hokkaido Math. J. 13 (1984), 339-346. MR 764268 (86b:16008b)
  • 12. K. Oshiro: On Harada rings. I, Math. J. Okayama Univ. 31 (1989), 161-178. MR 1043359 (91f:16025)
  • 13. K. Oshiro: On Harada rings. II, Math. J. Okayama Univ. 31 (1989), 179-188. MR 1043359 (91f:16025)
  • 14. K. Oshiro: On Harada rings. III, Math. J. Okayama Univ. 32 (1990), 111-118. MR 1112019 (92k:16027)
  • 15. H. Tachikawa: Quasi-Frobenius rings and generalizations. $ {QF}-3$ and $ {QF}-1$ rings, Lecture Notes in Mathematics, Vol. 351, Springer-Verlag, Berlin-New York (1973). MR 0349740 (50:2233)
  • 16. R. M. Thrall: Some generalization of quasi-Frobenius algebras, Trans. Amer. Math. Soc. 64 (1948), 173-183. MR 0026048 (10:98c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G10, 16G70, 18E30

Retrieve articles in all journals with MSC (2000): 16G10, 16G70, 18E30


Additional Information

Kota Yamaura
Affiliation: Graduate School of Mathematics, Nagoya University, Frocho, Chikusaku, Nagoya, 464-8602, Japan
Email: m07052d@math.nagoya-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-09-10006-0
Received by editor(s): May 21, 2008
Received by editor(s) in revised form: April 8, 2009
Published electronically: August 20, 2009
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society